×

Found 33 Documents (Results 1–33)

100
MathJax

Aperiodic order via dynamical systems: diffraction for sets of finite local complexity. (English) Zbl 1200.78008

Assani, Idris (ed.), Ergodic theory. Probability and ergodic theory workshops, Chapel Hill, NC, USA, February 15–18, 2007 and February 14–17, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4649-0/pbk). Contemporary Mathematics 485, 91-112 (2009).
MSC:  78A45 52C23
PDF BibTeX XML Cite
Full Text: arXiv

On the geometry of convex reflectors. (English) Zbl 1020.52005

Opozda, Barbara (ed.) et al., PDEs, submanifolds and affine differential geometry. Contributions of a conference, Warsaw, Poland, September 4-10, 2000. Warsaw: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 57, 155-169 (2002).
MSC:  52A20 53C45 78A05
PDF BibTeX XML Cite
Full Text: Link

Applications of the convexity spaces. (English) Zbl 0933.52002

Halic, Gheorghe (ed.) et al., Proceedings of the scientific communications meeting of “Aurel Vlaicu” University, Arad, Romania, May 16–17, 1996. Edition III. Volume 14A. Arad: “Aurel Vlaicu” Univ. of Arad Publishing Centre. 51-56 (1997).
MSC:  52A01 78A25
PDF BibTeX XML Cite

The quasi-isotropic approximation of geometric optics and problems of tomography. (English. Russian original) Zbl 0795.53079

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 450-453 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 847-850 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software